# SDR AALA202511240682

- Difficulty date: November 18, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 78,628 hours, 37,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RT EMERGENCY EXIT DOOR LIGHT IS NOT WORKING. MAINTENANCE REPLACED RT EMERGENCY EXIT DOOR LIGHT, IAW AMM 33-51-16. OPS-CHECK GOOD.
